Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Elevated D dimer, lymphadanopathy, large varicose vein, no clots. Thyroidectomy done. History of thyroid cancer. Cause of concern?

Hi I had a slightly elevated d dimer of 245 normal range was up to 235 I have had thyroid cancer but had a thyroidectomy , I have been experiencing some lymphadanopathy I also have MS, i had pain in my leg and was told via doppler I have a rather large deep varicose vein but no clot. Should I be concerned with this result?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Oncologist 's  Response
elevated d dimer and enlarged varicose veins are of no concern but your lymphadenopathy requires evaluation based on certain characteristics like size, location, duration of their existence, consistency etc. if you think they are increasing in size, it would be better if you see your doctor and get evaluated. Also important is regular follow up for thyroid malignancy
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor